# SDR 99ZZZX3653

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5199W
- Make and model: Piper PA-28-160
- Aircraft serial: 28234
- System (JASC): 7600 · Engine Controls
- Part: Clamp
- Part number: 6391602
- Condition: Deteriorated
- Location: Throttle Cable
- Part time: 3,574 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THE RUBBER IN THE ADEL CLAMP DETERIORATED UNTIL THE CLAMP WAS NO LONGER SECURE AROUND THE THROTTLE CONTROL CABLE.  WITH NO RESISTANCE ON THE HOUSING AND THROTTLE MOVEMENT, THE CARBURETOR BUTTERFLY ENDED AT THE 1,500 RPM LOCATION.  WITH ONLY PARTIAL POWER, THE AIRCRAFT LANDED IN LAKE MICHIGAN.  NO INJURIES.
